# SDR A6WA201140758

- Difficulty date: July 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL  ADJACENT TO STRINGER 14 .  REMOVED AND REPLACED IAW REO 601R-53-61-100.
